A sample text widget

Etiam pulvinar consectetur dolor sed malesuada. Ut convallis euismod dolor nec pretium. Nunc ut tristique massa.

Nam sodales mi vitae dolor ullamcorper et vulputate enim accumsan. Morbi orci magna, tincidunt vitae molestie nec, molestie at mi. Nulla nulla lorem, suscipit in posuere in, interdum non magna.

I have had worms for over 10 years now, I tried doses of Zentel and Vermox and alleviation was just temporary as they are still there

It appears that you are still infected with helminths despite pharmacotherapy. Therefore, your first step is to re-evaluate your living situation and determine if you are re-infecting yourself. The most common mode of transmission for helminths is fecal-oral so the fecal waste in your area must be disposed of properly. Proper hand-hygiene is also necessary to prevent ingesting contaminated materials.

In addition, drugs such as Vermox (mebendazole) should be taken properly. For pinworm infections, the pill must be chewed and then swallowed with a repeat dose in two weeks to kill any remaining larvae. For whipworm, hookworm, or roundworm infections, you must chew one pill for 5 days and then repeat the drug course in 3-4 weeks to kill any remaining larvae.

Lastly, if these methods fail to control your worm infection, you should be evaluated for immunodeficiency.

Related Questions:

  1. For a week I have experienced a very sweet taste in my mouth. Every time I drink even water, it tastes very sweet. I have also lost a lot of weight. What could it be?
  2. i have a rather embarrasing problem… i noticed it when i was on the toilet… i have these tiny little things like worms in ‘that area’ and they seem to move. i have noticed them before but they went away so i thought nothing of it… but theyre back and im confused. what could they be?
  3. About ten months ago during a routine check up / followed by blood and lipid panel it was discovered that my TSH levels were high. My FT4 and T3 levels however were in normal range. I was placed on Levothyroxine to treat what they diagnosed as Hashimoto’s which of course is a form of hypothyroidism. I however had absolutely no physical or noticible symptoms. Over the past year I have had 3 blood tests since my baseline was obtained and dosage chaged from 50 to 75 to 88 to 75mcmg. My triglycerides levels have gone up from 75 to 180 over that period of time. The only variable that has changed was being placed on this medication. This is alarming to me that the doctor has not pointed this out and I have no history (or family history) of high triglycerides. What could be causing this? From research I have done if I had hypothryroidism the triglycerides should have been elevated prior and the medication would have helped however I am experiencing the opopposite. Any insight to this occurance would be gratefully accepted. Thank you.
  4. 5 weeks ago I’ve been diagnosed with erosive esophagitis and erosive gastroduodenitis and have been put on 40mg of Nexium ever since. I’ve only experienced heartburn very rarely and my other symptoms include gagging and stomach contents fluxing back up. Not only that these symptoms haven’t disappeared, I’ve also started to feel tightness around my throat and my neck (like my throat is obstructed) and sometimes, when swallowing, feel either a small lump in the throat or some food being stuck onto it. Various tests have been carried out (including heart, kidneys etc.) and they all came back good, so I’m just wondering could erosive esophagitis be responsible for the feeling in my throat? Also, how long does it take for Nexium to kick in and a condition like this one to heal? I surely hoped that by following the recommendations (proper diet, avoid spicy foods, caffeine, etc) and taking the medications, the problem would start to improve after a month?
  5. Hello, I am 49 years old and a woman. I have alot of joint pain, in hips, shoulders, and feet hurt also. Told it is osteoarthritus. I took a pack of prednisone. When I took the ten pills for a couple of days, I felt so much better, but then as they tapered down back in alot of pain. I take a lot of Ibuprofen also. The doctor said my bone density test showed I have oseopenia. I am 130 pounds 5’3”. Lately especially at night , my arms near shoulder area will kinda jerk for no reason, sometimes arm jerks back kinda like a spasm, not painful just makes me feel real edgy and upset. Legs do this some too. If I use my arms alot or stand for very long hips hurt and shoulders and hard to raise my hands over my head. I have a 12 year old son and would love to play ball ect. with him but when i even pitch my arms ache really bad and even hard to sleep on them at night. Has a test for Lupus and Rhuematoid arthritus and they said they were negative. Please help. Bones make noise climbing stairs etc, a crinkly sound.